# SDR VNAA2019121091101

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 22,996 hours, 17,254 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: SEP093763
- Condition: Failed
- Location: Mlg Wheel Speed
- Part time: 22,996 hours, 17,254 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING EFFECTIVENESS ON LANDING. BTMS SHOWING 05/06/04/00. NO INDICATION RH OB BRAKE TEMPERATURE. MX TROUBLESHOT TO RH OB WHEEL SPEED TRANSDUCER NOT ROTATING. R&R #4 WHEEL SPEED TRANSDUCER. OPS CHECK GOOD.
